# SDR 98ZZZM614

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155GA
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2020 - FLL-MIA - GEAR UNSAFE LIGHT ILLUMINATED AND RIGHT GEAR DOWN AND LOCKED ANNUNCIATOR EXTINGUISHES ON GROUND WHEN RIGHT BRAKE IS DEPRESSED.  SECURED RIGHT MAIN GEAR DOWNLOCK SWITCH.  (M)
